-Convexity Properties of the Coverings of a Link Singularity
Mihnea ColţoiuRomanian Academy, Bucuresti, Romania
Cezar JoiţaRomanian Academy, Bucuresti, Romania
Mihai TibărUniversité Lille I, Villeneuve d'Ascq, France
We prove that for a germ of normal isolated singularity obtained by contracting a curve if the fundamental group of the link singularity is infinite then the universal covering of can be written as the union of Stein open subsets.
Cite this article
Mihnea Colţoiu, Cezar Joiţa, Mihai Tibăr, -Convexity Properties of the Coverings of a Link Singularity. Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, pp. 409–417DOI 10.2977/PRIMS/74